# SDR LR7A2012111100415

- Difficulty date: November 11, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 60,371 hours, 29,019 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 33901032L
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK, CONCURRENT WITH WINDOW REPLACEMENT, FOUND PILOT'S SIDE WINDSHIELD UPPER AFT CORNER AREA OF AIRFRAME SKIN HAS CRACKED BETWEEN FASTENER HOLES.  REPAIR ACCOMPLISHED IAW LAC MEA 382-53-12-113.
